# SDR SCNA2012051512020

- Difficulty date: May 15, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 47,480 hours, 17,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL SUPPORT (INTERCOSTAL) IS CRACKED BS 321 LBL 47.  FABRICATED REPAIR FILLER USING .040" 7075-T6AL AND DOUBLER .050" 7075-T6AL.  INSTALLED REPAIR PARTS IAW B737-800 SRM 51-70-11.
